Discussions that mention lotrel

Pain Management board


I saw my regular family doctor yesterday and he looked at my leg, but didn't say a lot. I got a call from my PM&R doctor today, wanted to know how soon I could come in. I told her the wife was gone and I couldn't drive due to Avinza.

My dr. is not in on Fridays...I forget why. Surgery day or something. Anyway, I would love to know what my family doctor said.

If I am having an allergic reaction (which is what my Pharmacist said it looked like) I may have to get off Avinza.

BUT...while I itched some at 120mg, I seem to itch a lot more at 180mg, disproportionately more....would they pull me off morphine because I itch?

I never thought of that. I am taking Atarax and Fluocinonide cream.

What is comparable to morphine?

I tried Fentanyl and it makes me sick to my stomach. Like I threw up so hard I broke all the blood vessels in my face and bruised the roof of my mouth.

Sooooooooooo what else?

Any ideas??

Kissa...you sure nailed this one. BUT...what your doctor said...if I may paraphrase..."If it is doing this to your outsides, think what it is doing to your insides?" - - - my insides don't itch. So how is morphine hurting my insides?

I am NOT arguing with you, not at all. I am now sitting here wondering what it is doing to my insides.

OK...that said...my family...and I mean every one of the older generation either died of a heart attack or a complication of a heart attack, including an uncle who was 12 years younger than I am now. When my heart talks, I listen. I carry Nitrolingual with me 24/7.....even to my sleep apnea test.
I have had what felt like a heart attack 3 out of the last 4 days.

When the vise clamps down on my heart I sit back and raise my feet up on the table. I have an Omron unit that gives me Systolic and Dystolic and BP
automatically (runs on batteries). My machine said 190/95 twice the first
day...then I took Mylanta and it finally went away. Second time I just used the nitro twice and it went away. The third time I used Nitro twice, had
about 165/85 twice and then I used the Mylanta. The pain finally went away.
I have GERD. I always assume it is GERD if it goes away.

Sorry if I have gotten off the subject of pain meds, but I am now wondering if the morphine could be effecting my heart. My normal readings are about 120/80 and a 72 pulse. I am on Lotrel for high blood pressure.

I am calling the "on call" doctor. Be back later.